# SDR DALA2014121006471

- Difficulty date: December 9, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO SLOPE PANEL 152BF HAS EDGE DAMAGE.  FABRICATED A NEW PANEL  IAW SRM 53-02-00.
